Advances in Differential Equations

Blow-up for the damped $L^{2}$-critical nonlinear Schrödinger equation

Darwich Mohamad

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the Cauchy problem for the $L^{2}$-critical damped nonlinear Schrödinger equation. We prove existence and stability of finite time blow-up dynamics with the log-log blow-up speed for $\|\nabla u(t)\|_{L^2}.$

Article information

Adv. Differential Equations, Volume 17, Number 3/4 (2012), 337-367.

First available in Project Euclid: 17 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35M11: Initial value problems for equations of mixed type 35A01: Existence problems: global existence, local existence, non-existence


Mohamad, Darwich. Blow-up for the damped $L^{2}$-critical nonlinear Schrödinger equation. Adv. Differential Equations 17 (2012), no. 3/4, 337--367.

Export citation